# SDR AU990422

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 270810322682
- Condition: Worn
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN THE RT ENGINE BAY WORN AND LEAKING.  SUSPECT CAUSED BY A LOOSE CLAMP.
